# SDR DL76L091470

- Difficulty date: September 12, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 59,573 hours, 8,648 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Overheated
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, D

## Discrepancy

ON TAXI OUT BURNING ELECTRICAL SMELL DETECTED BY SEVERAL FLIGHT ATTENDANTS IN AFT GALLEY.  DESCRIBED AS INTERMITTENTLY WAFFING AROUND GALLEY.  COUNTER LIGHTS TURNED OFF AND BREAKER PULLED.  FOUND AFT EQ EXH FAN 1 MOTOR OVERHEATED AND GENERATED THE BURNING SMELL.  PULLED C/B AND DISCONNECTED CONNECTOR OFF THE MOTOR.  A/C OK FOR SERVICE.  ITEM ALREADY ON MCO.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
